# SDR COEA2025061901921

- Difficulty date: June 17, 2025
- Submitted: June 19, 2025
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,289 hours, 33,756 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Part number: S5411060201000
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 268586 NR 3 DISCREPANCY:  #1 ENGINE NACELLE L/H LOWER COWL OUTBOARD BEAM CRACKS DISCOVERED DURING ROUTINE INSPECTION. A SUPPLEMENTAL SDR WILL BE SUBMITTED FOR CORRECTIVE ACTION.
